On the convergence of the means spectral expansions corresponding to the pseudo-differential operators for distributions from the Sobolev-Liouville classes


İlhan O. A. , Kasimov S. G. , Babaev M. M. , Soybaş D.

JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, vol.10, pp.187-197, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2019
  • Doi Number: 10.1007/s11868-018-0237-0
  • Title of Journal : JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS
  • Page Numbers: pp.187-197

Abstract

We study the convergence of means of spectral expansions corresponding to positive self-adjoint elliptic pseudo-differential operators for distributions from the Sobolev-Liouville class.